# SDR SWAA2022011360398

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 58,548 hours, 34,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BULLNOSE EMERGENCY EXIT LIGHTS AND (1) AFT SERVICE DOOR EXTERIOR EXIT LIGHT IS INOP ; / [01] REMOVED; CLEANED; AND REINSTALLED BATTERY PACK AT RIGHT OVERWING EXIT FLOOR PER SIP. OPS CHECK NORMAL
